Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 18, 2014, 06:51:33 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 620146
  • Total Topics: 46725
  • Online Today: 216
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Curious about turning yellow  (Read 4520 times)

0 Members and 1 Guest are viewing this topic.

Offline inmontreal

  • Member
  • Posts: 77
Curious about turning yellow
« on: July 08, 2008, 06:10:18 PM »
How many of you are on Reyataz and turned yellow? Is it something thats permanent or preventable?
And for those who havent turned yellow (skin wise) how long have you been on Reyataz?
I was just curious because i keep reading that it does happen but there are some people say who havent turned yellow at all.

Offline ozzie

  • Member
  • Posts: 57
Re: Curious about turning yellow
« Reply #1 on: July 08, 2008, 06:16:09 PM »
Ive been on reyataz for 2 years and the only thing I notice that turns yellow are my eyes... 2 people had already asked me lol and I remember someone on the forum told me to say its because I drink a lot of carrot juice or eat carrots :D. Its on and off though... sometimes they are fine and sometimes you can notice from far. I asked my doctor he said thats normal. Good luck :)

Offline inmontreal

  • Member
  • Posts: 77
Re: Curious about turning yellow
« Reply #2 on: July 08, 2008, 06:20:43 PM »
thanks for responding;) wow you can see from far that your eyes are yellow? Well at least its good to know that its on and off..I guess on the saturday nights my eyes turn yellow i'll just hide out at home :D

Offline hivsweden

  • Member
  • Posts: 81
Re: Curious about turning yellow
« Reply #3 on: July 08, 2008, 06:33:26 PM »
When I started Reyataz my bilirubin levels shot up and I became noticeably yellow in the skin and eyes. But after two weeks the bilirubin levels went down and now I can only notice it in my eyes if I look for it.

I have noticed that if I don't take food with the meds it can make my eyes more yellow so it is probably a good idea to follow the instructions and take reyataz with food.

Offline dolcevita08

  • Member
  • Posts: 26
Re: Curious about turning yellow
« Reply #4 on: July 14, 2008, 03:19:34 PM »
This is my third month on the Reyataz/Norvir/Truvada combo and I have liked it a lot. I had a slight yellowing of the eyes during the first week of taking it but it has since subsided.  When I did have it, it was barely noticeable at all.  My skin didnt yellow at all.  Now, my eyes are typically clear.  Good luck!
Dance as though no one is watching. Love as though you have never been hurt before. Sing as though no one can hear you. Live as though heaven is on earth.

Offline sharkdiver

  • Member
  • Posts: 1,350
Re: Curious about turning yellow
« Reply #5 on: July 15, 2008, 01:22:04 AM »
been on that combo for well over a year now and never had a yellowing experience.

good luck to ya


it's only a temporary possible side effect btw

Offline PasadenaGuy25

  • Member
  • Posts: 10
Re: Curious about turning yellow
« Reply #6 on: July 16, 2008, 12:39:12 PM »
I've been on Reytaz for 4 years now and the only yellowing i get is in my eyes, when I dont eat properly with teh meds. Like a previous person said earlier, people always point it out.  Its a vague yellow and not yellow sun.  I havent' had my skin turn yelow but my doctor said if it does, you should go outside and get some sun for about 10 and that should do the trick. Anthoer side affect i was told is that the palms of hands get little white circles, i forgot hte term they use for, it usually occurs in african americans.  Hope this helps.

Offline newt

  • Member
  • Posts: 3,868
  • the one and original newt
Re: Curious about turning yellow
« Reply #7 on: July 16, 2008, 02:43:00 PM »
speaking personally, it has lessened over time

I didn;t really go yellow, my eyes did, for about 5 days, now they only go yellow if I drink a shed loads, even then it's a lesser effect. Drinking water seems to help.

I had a friend who turned into  banana, he seemed to be alergic, but then given the shit he took I doubt his liver had room for much more.

I do find, a bonus, the slightest bit of sun gives me a burnished LA look (for free, cos the NHS pays for the Reyataz) - beats pale and gothy any day (I am prone to a vampire-like complexion).

The decision for me was I'd rather have  vermeer glaze of yellow in my eyes that tri[p of my head on Sustiva. I knew it would go this way on Sustiva, cos my partner was on it, and he insisted I try some to seem what it was all about.  Nuff said (and ta, bruv, I still love you0.

- matt

Now playing: Sometimes, Laid << I wish
"The object is to be a well patient, not a good patient"

Offline Rick64

  • Member
  • Posts: 3
Re: Curious about turning yellow
« Reply #8 on: July 17, 2008, 10:43:29 AM »
When I was put on Reyataz and Norvir, I turned into a banana also. My Doc decided we would try Reyataz, not boosted up with Norvir. Quit the Norvir and now I just have the yellow in my eyes and I can tell if I haven't had enough water. It does fluctuate an awful lot.
Lost my lover to AIDS and diagnosed 3 months later with PCP AIDS CD4 56 VL over 250K.Told I had 3 to 4 years. I'm in my 8th year now!!.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.